| Model Number |
MMT-523LNAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to high blood glucose and diabetes ketoacidosis on (b)(6) 2018.Customer¿s blood glucose level was 486 mg/dl at the time of hospitalization.Customer¿s current blood glucose level was 525 mg/dl.The product will not return for the analysis.